Dynamics of Partial Differential Equations

Volume 9 (2012)

Number 2

On the well-posedness of the semi-relativistic Schrödinger-Poisson system

Pages: 121 – 132

DOI: http://dx.doi.org/10.4310/DPDE.2012.v9.n2.a2

Authors

Walid Abou Salem (Department of Mathematics and Statistics, University of Saskatchewan, Saskatoon, Canada)

Thomas Chen (Department of Mathematics, University of Texas at Austin)

Vitali Vougalter (Department of Mathematics, University of Cape Town, Rondebosch, South Africa)

Abstract

We show global existence and uniqueness of strong solutions for the Schrödinger-Poisson system in the repulsive Coulomb case with relativistic kinetic energy.

Keywords

Schrödinger-Poisson system, functional spaces, density matrices, global existence and uniqueness

2010 Mathematics Subject Classification

82C10, 82D10

Full Text (PDF format)